MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-3000
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Modelepk-3000-us is available in the usa with a 510k number k172156.As a result of the dhr investigation, it was returned due to out of box failure, repaired (e board replacement), and reshipped.After receiving the complaint, a reproducibility test was conducted.Electronic scope used: vnl-j10 (s / n: (b)(4)) the reproduction test was carried out under the following conditions with reference to the error frequency and the number of times (about 80 times) from the log information.With the electron scope inserted, turn on the power of the main unit.When the image appears normally, repeat the action of turning the power off and then on again 100 times.Result: performed 100 times, but the error code "03-0040" did not occur.Since it does not reproduce, the pre-process board was replaced as a preventive measure.
 
Event or Problem Description
Error code 03-0040 occurred when connecting to scope before use.There is only one scope and it does not occur with the other epk-3000.Since it occurred before use, there is no health hazard to patients and medical staff.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12119623
Report Number9610877-2021-10037
Device Sequence Number3652355
Product Code PEA
UDI-Device Identifier04961333225262
UDI-Public04961333225262
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-3000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1